# SDR CALA2024070901981

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 72,852 hours, 25,371 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355B000103
- Part serial: 1357
- Condition: Failed
- Location: Trim System
- Part time: 72,838 hours, 25,367 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRIM SYSTEM FAILURE ON CLIMB OUT.   PERFORMED T/S PER FIM27-41 TASK804 AND WIRING CHECKED.  PERFORMED SPEED/STAB TRIM TEST PASS IAW FIM 22-13 TASK818.  R & R TRIM MOTOR STAB ELEC PER AMM 27-41-400-801.  R & R OF THE STABILIZER TRIM MOTOR IAW GMM 09-25-05. WDM27-41-11 & WDM27-41-12.   NEED TO REPLACE TRIM MOTOR  M/E 29-2741-9-0011 AS PRECAUTION.  R & R RLAY AT R64 & R850 STAB THEN OPS CHECKED OK IAW AMM27-41--71-400-801. OK FOR SERVICE.
